# SDR USAA2012101500018

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 39,018 hours, 16,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD JUMPSEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
